# SDR JIKA2018111301

- Difficulty date: November 13, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N104BE
- Make and model: Beech C-99
- Aircraft serial: U221
- Aircraft time: 26,500 hours, 37,488 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Condition: Unsecure
- Location: Oil Dip Stick
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

MAINTENANCE DISCREPANCY: THE PILOT REPORTED WHILE IN CRUISE FLIGHT THAT THE LEFT ENGINE OIL PRESSURE WAS INDICATING 50 PSI (NORMAL OPERATING RANGE 70-90 PSI). THE PILOT FOLLOWING PROCEDURES NOTIFIED ATC, THEN PERFORMED AN INFLIGHT SHUT DOWN OF THE LEFT ENGINE.  THE PILOT DECLARED AN EMERGENCY AND LANDED BACK IN KABQ WITHOUT INCIDENT. 

MAINTENANCE CORRECTIVE ACTION: MAINTENANCE INSPECTED THE LEFT ENGINE AND FOUND THE OIL DIP STICK/FILLER CAP WAS NOT SECURED IN THE CLOSED AND LOCKED POSITION. MAINTENANCE COMPLETED THE LOSS OF OIL/OIL PRESSURE INSPECTION PER PRATT AN WHITNEY INSPECTION CRITERIA BY INSPECTING THE OIL FILTER, OIL SCREENS, AND THE MAGNETIC CHIP DETECTOR WITH NO DEFECTS NOTED. THEN MAINTENANCE ACQUIRED A SOAP SAMPLE AND REPLACED THE OIL FILTER WITH NEW. MAINTENANCE SERVICED THE ENGINE WITH OIL AND PERFORMED GROUND PERFORMANCE RUNS AND LEAK CHECKS. THE AIRCRAFT WAS RETURNED TO SERVICE AND NO SUBSEQUENT ISSUES HAVE BEEN REPORTED.
